# SDR SWAA010418

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 44,300 hours, 39,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT UPPER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT, BATTERY AND HOLDER PER MM.
